# SDR MALA070113

- Difficulty date: August 24, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N411XJ
- Make and model: Saab 340B
- Aircraft serial: 340B411
- Aircraft time: 24,236 hours, 26,664 cycles
- System (JASC): 5533 · Ventral Structure
- Part: Unknown
- Condition: Unknown
- Location: Ventral Fin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING N4K CHECK IN CWA FOUND, RT VENTRAL FIN LOWER EDGE.  REPAIRED IAW EO NR S53466 AND SAAB REPAIR STATEMENT 340SDS012863 REPAIRED IAW EO NR S53466 AND SAAB REPAIR STATEMENT 340SDS012863.
